Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 726349, 7 pages
http://dx.doi.org/10.1155/2014/726349
Research Article

Global Analysis of a Virus Dynamics Model with General Incidence Function and Cure Rate

School of Science and Technology, Zhejiang International Studies University, Hangzhou 310012, China

Received 27 February 2014; Revised 16 April 2014; Accepted 16 April 2014; Published 30 April 2014

Academic Editor: Sanling Yuan

Copyright © 2014 Yu Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A virus dynamics model with logistic function, general incidence function, and cure rate is considered. By carrying out mathematical analysis, we show that the infection-free equilibrium is globally asymptotically stable if the basic reproduction number . If , then the infection equilibrium is globally asymptotically stable under some assumptions. Furthermore, we also obtain the conditions for which the model exists an orbitally asymptotically stable periodic solution. Examples are provided to support our analytical conclusions.